NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"Gud morning Dr. I was discharged yday frm the hospital frm acute malaria and drug side effect. Am recovery but had terrible headache through out the nite till now that socked towel is on my head althu I hv a lot of drugs am taking at home with few injection to take today. Is it normal with recovery to be experiencing this heavy terrible headache. Thanks for ur great work and God will be bless you all."

    User Avatar
    A 42 years year old male asked:
    3 years ago
    Gud morning Dr. I was discharged yday frm the hospital frm acute malaria and drug side effect. Am recovery but had terrible headache through out the nite till now that socked towel is on my head althu I hv a lot of drugs am taking at home with few injection to take today. Is it normal with recovery to be experiencing this heavy terrible headache. Thanks for ur great work and God will be bless you all.
    Dr. Julius N answered:
    3 years ago
    It is possible. But you observe it more. If it persists, I would advise you check back at the hospital. Cheers.
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app